Article citationsMore>>

J. Fellman, “Mathematical Properties of Classes of Income Redistributive Policies,” European Journal of Political Economy, Vol. 17, No. 1, 2001, pp. 179-192. doi:10.1016/S0176-2680(00)00035-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.